# SDR AALA202103089023

- Difficulty date: March 4, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 59,337 hours, 24,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE PACK GIRT MATERIAL IS NOT FOLDED AND ATTACHED PROPERLY.   FOLDED THE R1 SLIDE PACK GIRT MATERIAL AND RESECURED WITH HOOK AND LOOP IAW AMM 25-66-01.
